# SDR HALA2021091300134

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 33,619 hours, 5,293 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 390 TWO CRACKS WERE FOUND IN THE LIP SKIN OF #2 ENGINE INLET COWL. THE DRILL DEPTH OF THE CRACKS ARE OUT OF LIMITS. CORRECTIVE ACTION: ER/A 593988-14 TO BE ACCOMPLISHED. (1945228)
